Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

5751 Publications


2014 | Journal Article | IST-REx-ID: 2281 | OA
Guo, Yujin, and Robert Seiringer. “On the Mass Concentration for Bose-Einstein Condensates with Attractive Interactions.” Letters in Mathematical Physics, vol. 104, no. 2, Springer, 2014, pp. 141–56, doi:10.1007/s11005-013-0667-9.
View | DOI | Download Preprint (ext.)
 

2014 | Journal Article | IST-REx-ID: 2285 | OA
Hosp, Jonas, et al. “Morpho-Physiological Criteria Divide Dentate Gyrus Interneurons into Classes.” Hippocampus, vol. 23, no. 2, Wiley-Blackwell, 2014, pp. 189–203, doi:10.1002/hipo.22214.
View | Files available | DOI
 

2014 | Journal Article | IST-REx-ID: 2407 | OA
Lieb, Élliott, and Robert Seiringer. “Equivalence of Two Definitions of the Effective Mass of a Polaron.” Journal of Statistical Physics, vol. 154, no. 1–2, Springer, 2014, pp. 51–57, doi:10.1007/s10955-013-0791-z.
View | DOI | Download Submitted Version (ext.)
 

2014 | Journal Article | IST-REx-ID: 248 | OA
Browning, Timothy D., et al. “Rational Points on Pencils of Conics and Quadrics with Many Degenerate Fibres.” Annals of Mathematics, vol. 180, no. 1, John Hopkins University Press, 2014, pp. 381–402, doi:https://doi.org/10.4007/annals.2014.180.1.8.
View | DOI | Download (ext.)
 

2014 | Journal Article | IST-REx-ID: 249
Browning, Timothy D., and Pankaj Vishe. “Cubic Hypersurfaces and a Version of the Circle Method for Number Fields.” Duke Mathematical Journal, vol. 163, no. 10, Duke University Press, 2014, pp. 1825–83, doi:10.1215/00127094-2738530.
View | DOI
 

2014 | Journal Article | IST-REx-ID: 252
Browning, Timothy D., and Michael Jones. “Counting Rational Points on Del Pezzo Surfaces with a Conic Bundle Structure.” Acta Arithmetica, vol. 163, no. 3, Instytut Matematyczny, 2014, pp. 271–98, doi:10.4064/aa163-3-6.
View | DOI
 

2014 | Journal Article | IST-REx-ID: 254
Browning, Timothy D. “The Polynomial Sieve and Equal Sums of like Polynomials.” International Mathematics Research Notices, vol. 2015, no. 7, Oxford University Press, 2014, pp. 1987–2019, doi:10.1093/imrn/rnt350.
View | DOI
 

2014 | Journal Article | IST-REx-ID: 255
Browning, Timothy D., et al. “Rational Points on Intersections of Cubic and Quadric Hypersurfaces.” Journal of the Institute of Mathematics of Jussieu, vol. 14, no. 4, Cambridge University Press, 2014, pp. 703–49, doi:10.1017/S1474748014000127.
View | DOI
 

2014 | Journal Article | IST-REx-ID: 2699 | OA
Erdös, László, et al. “Universality of General β-Ensembles.” Duke Mathematical Journal, vol. 163, no. 6, Duke University Press, 2014, pp. 1127–90, doi:10.1215/00127094-2649752.
View | DOI | Download Preprint (ext.)
 

2014 | Journal Article | IST-REx-ID: 2716 | OA
Chatterjee, Krishnendu, et al. “Strategy Synthesis for Multi-Dimensional Quantitative Objectives.” Acta Informatica, vol. 51, no. 3–4, Springer, 2014, pp. 129–63, doi:10.1007/s00236-013-0182-6.
View | DOI | Download Preprint (ext.)
 

Search

Filter Publications